# SDR UALA2011032101319

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 34,505 hours, 13,981 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Obstructed
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31865109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE DOOR 2 FORWARD BALL LOCK PINS HAVE BEEN PREVIOUSLY PAINTED.  REPLACED LT OVERWING SLIDE ASSY PER MM.
